MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S722
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has been returned back from the field for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that during an implant procedure, this pacemaker was connected to the leads however the field was unable to establish telemetry and interrogate it.Despite troubleshooting, the physician could not resolve the issue so the pacemaker was removed and replaced prior to pocket closure.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.A visual inspection of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
ALTRUA 2 EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8562894
Report Number2124215-2019-08028
Device Sequence Number11195482
Product Code LWP
UDI-Device Identifier00802526559365
UDI-Public00802526559365
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/26/2020
Device Model NumberS722
Device Catalogue NumberS722
Device Lot Number701856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date11/06/2019
Patient Sequence Number1